On the epiconvergence of stochastic optimization problems

  1. Lookup NU author(s)
  2. Dr Mihail Zervos
Author(s)Zervos M
Publication type Article
JournalMathematics of Operations Research
Year1999
Volume24
Issue2
Pages495-508
ISSN (print)0364-765X
ISSN (electronic)1526-5471
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherInstitute for Operations Research and the Management Sciences (INFORMS)
URLhttp://dx.doi.org/10.1287/moor.24.2.495
DOI10.1287/moor.24.2.495
Actions    Link to this publication